# SDR DALA2024060405792

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 144,248 hours, 21,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 A/C EXIT SIGN FOUND ON GROUND, A/C RIGHT SIDE BY CONFORT PLUS. CORRECTIVE ACTION: INSTALLED EXIT SIGN RT SIDE BY CONFORT PLUS ALL NML. (5330936)
